# SDR CA020201020

- Difficulty date: January 10, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,095 hours
- Engine: Ge CF343A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Part number: 16050105
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR DISAGREE WARNING AFTER LANDING GEAR SELECTED UP ON TAKEOFF (NOSE GEAR UNSAFE). AIRCRAFT RETURNED TO BASE.AFTER EXTENSIVE TROUBLE SHOOTING, NEW NOSE LANDING GEAR ASSEMBLY INSTALLED.
